# SDR IGXR20160921004

- Difficulty date: September 7, 2016
- Submitted: September 21, 2016
- Operation: General aviation
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 9,342 hours, 7,262 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Trim Tab
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CORNER OF THE RUDDER TRIM HAS A CRACK MEASURING 0.76 INCHES LONG.  PERFORMED PERMANENT REPAIR USING APPROVED ENGINEERING ORDER ERO-859505.
